# SDR 98ZZZX600

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520114
- Condition: Discharged
- Location: Elt
- Component: ELT10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY MAX ALLOWABLE DISCHARGE LIMITS REACHED.  REMOVED AND REPLACED.
